Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Ottobre:2011:5/013,
author = {Ottobre, M and Pavliotis, GA},
doi = {5/013},
journal = {NONLINEARITY},
pages = {1629--1653},
title = {Asymptotic analysis for the generalized Langevin equation},
url = {http://dx.doi.org/10.1088/0951-7715/24/5/013},
volume = {24},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ottobre,M
AU - Pavliotis,GA
DO - 5/013
EP - 1653
PY - 2011///
SN - 0951-7715
SP - 1629
TI - Asymptotic analysis for the generalized Langevin equation
T2 - NONLINEARITY
UR - http://dx.doi.org/10.1088/0951-7715/24/5/013
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000289555300013&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 24
ER -